Scientific Article
previous document  unige:12464  next document
add to browser collection

Asymptotic expansions of the global error of fixed-stepsize methods

Lubich, Christian
Published in Numerische Mathematik. 1984, vol. 45, no. 3, p. 345-360
Abstract In his fundamental paper on general fixed-stepsize methods, Skeel [6] studied convergence properties, but left the existence of asymptotic expansions as an open problem. In this paper we give a complete answer to this question. For the special cases of one-step and linear multistep methods our proof is shorter than the published ones. Asymptotic expansions are the theoretical base for extrapolation methods.
Stable URL
Full text

111 hits

0 download


Deposited on : 2010-11-15

Export document
Format :
Citation style :